MathSciNet Relay Station
MathSciNet bibliographic data
MR1368844 60J15 (60C05)
Feige, Uriel A tight lower bound on the cover time for random walks on graphs. Random Structures Algorithms 6 (1995), no. 4, 433–438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement